# SDR DALA1132880689

- Difficulty date: March 22, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 40,381 hours, 18,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CUSP WEB CORRODED STA 1180-1200.  REPLACE WEB PER SRM 51-40-02.
